MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN800; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA BABYLOG VN800; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8422400
Medical Device Problem Codes No Display/Image (1183); Device Difficult to Program or Calibrate (1496); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the ventilator shut down during use and could not be restarted.It was reported that no patient injury occurred.At the time of the incident, the device was connected to the mains power and the battery was charging.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The log file of the affected device was analysed regarding the reported event.Based on the log file analysis the reported device shut down could not be confirmed.The log file analysis revealed a "device failure (14)" and derived "alarm system failed" alarm event.Both alarms were caused by a temporary impaired internal hdbaset communication between the display unit (ecd) and the ventilation unit.As a result, the user turned off the device via the rocker switch.The impaired communication is characteristic for a temporary disruption of the electromechanical contact between the system cable and pba syscon ecd or a faulty system cable.The system cable and pba syscon ecd need to be checked for proper fitment and to be reseated if necessary.In case of recurrence the system cable should be replaced.In case of an impaired internal hdbaset communication between the ventilation unit and the ecd the alarm message "device failure (14)" will be raised.The ventilation will be not affected and continued as set.The display functions and operability of the ecd might be affected in case of an active "device failure (14)" alarm event depending on then technical root cause.If the internal hdbaset communication fails completely, the secondary alarm (piezo speaker) of the ventilation unit will sound.Safety relevant parameters as fio2, minute volume and airway pressure are displayed on the supplemental oled-display wherein the user can observe the ongoing ventilation.Based on the investigation results, we do not consider the case to be reportable anymore, as neither a death nor a serious deterioration in the patient's state of health occurred and this is not to be expected in the event of a recurrence.

Brand Name
BABYLOG VN800
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22641058
Report Number9611500-2025-00417
Device Sequence Number5418996
Product Code CBK
UDI-Device Identifier04048675542476
UDI-Public(01)04048675542476(11)220328(93)8422400-04
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EUA201036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown